# SDR UIEA2012090700382

- Difficulty date: August 8, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 740 TENSION TIE AREA,  ONE HOLE FOUND CRACKED AT FWD CHANNEL APPROX .040" RUNNING UPWARD.  FWD CHANNEL REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1, FIG 201.
